Finite element approximation of some degenerate monotone quasilinear elliptic systems

File Description SizeFormat 
Finite Element Approximation of Some Degenerate.pdfPublished version1.91 MBAdobe PDFView/Open
Title: Finite element approximation of some degenerate monotone quasilinear elliptic systems
Authors: Liu, WB
Barrett, JW
Item Type: Journal Article
Content Version: Published version
Issue Date: 1-Feb-1996
Citation: SIAM J NUMER ANAL Vol.( 33 ) No.( 1 ) pp 88 - 106
URI: http://hdl.handle.net/10044/1/1103
Publisher Link: http://dx.doi.org/10.1137/0733006
ISSN: 0036-1429
Start Page: 88
End Page: 106
Copyright Statement: © 1996 Society for Industrial and Applied Mathematics
Volume: 33
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons